# SDR SWAA2022030771925

- Difficulty date: April 8, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLOOR WEB BS 1029; RBL 2; WL 208 / REPAIRED BS 1029 FLOOR WEB RBL 2 WL 208; IAW ATS ER # 19-02792 REV IR DATED 17APR2019 AND SWA EA # 1-753-34639 REV IR DATED 17APR2019.
